# SDR SWIA20230907831

- Difficulty date: August 31, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 45,497 hours, 41,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1202516 : -1 AREA OF DENT DAMAGE TO EXISTING DOUBLERS REPAIR (GREO601R-53-21-180, REF) ON SKIN PANEL (DWG: 601R31062, REF) LOCATED BETWEEN STR 15 Â€“ STR 16 AND AT FS310.00. DENT AFFECTS ENTIRE STACKUP OF REPAIR AND MEASURES 0.5Â€? (L) X 0.25Â€? (W) X 0.130Â€? MAX DEEP.(FLT 5523 FILED CLOSED)COMPLIED WITH ALL STEPS OF REO 601R-53-21-3651 REV-A DATED 2023-09-05 PERMENANT MAJOR REPAIR TO FUSELAGE SKIN LOCATED AT FS 310.00 BETWEEN STGR 16L-17L. SEE CP27107008 FOR EDDY CURRENT INSPECTION ON THE FUSELAGE SKIN EDGE CUT LINES AND SURROUNDING AREA AND CP27107880 FOR EDDY CURRENT INSPECTION OF ALL FUSELAGE SKIN FASTENER HOLES WITH IN THE REAIR.AIRCRAFT MUST NOT BE OPERATED BEYOND 12 MONTHS FROM THE ISSUE DATE OF THIS REPAIR 2023-09-05
